Hypoglycemia and how do you manage?
I am on Doxycycline 100 mg x2/day since 01/14/08. Before Doxy I started with Minocycline/Rifampin CAPi but had to stop in a few days due to severe reactions and overwhelming hypoglycemia as well. Now, on Doxy, hypoglycemia continues. I was feeling good for a couple of days earlier this week but on Wed evening relapsed with weakness, tiredness, shaking/shivering due to feeling cold, tachycardia, BP's up, nausea, hunger and so on. Most of the Thu I felt waves of the same effects and had to leave work. Today, Fri, I am feeling much better but I have to eat something every 2 hrs to keep re-occurrence of hypoglycemia away.
I scheduled an appt with my endocrinologist on Jan.30 to evaluate if there is something else going on with me but I believe that it's just a side effect of the treatment.
If I have to eat every 2-3 hrs, I may gain weight and I already have 20-30 unwanted lbs on me. Small snacks like a veggie doesn't help much and fruits actually aggravate condition.
I was wondering if someone can help me with suggestions and/or share experiences how to battle hypoglycemia?
Thanks a lot,